MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD 18 G BD NOKOR¿ 5 MICRON FILTER NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD 18 G BD NOKOR¿ 5 MICRON FILTER NEEDLE
Catalog Number 305201
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter facility name: (b)(6) manufacturing.Investigation summary: it was reported there was discoloration on a package.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows packaging blister top webs with part of the graphics with light printing.No other defects or imperfections were observed.This defect could occur if the printer equipment had low ink inducing the symptom reported.A device history record review was completed for provided material number 305201, lot number 1273791.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.Verification of the top web printing process was performed.The settings, alignment and printing graphics were all acceptable.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on the investigation and with the sample analysis the symptom reported by the customer is confirmed.We will continue monitoring the complaint trend for the product and symptom.
 
Event or Problem Description
It was reported that 3 bd 18 g bd nokor¿ 5 micron filter needles experienced discolored packaging.The following information was provided by the initial reporter: we received the batch with a discoloration of the sterilization method on the primary packaging.

Brand Name
BD 18 G BD NOKOR¿ 5 MICRON FILTER NEEDLE
Common Device Name
FILTER NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14714170
Report Number1911916-2022-00302
Device Sequence Number17411768
Product Code GAA
UDI-Device Identifier00382903052011
UDI-Public00382903052011
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305201
Device Lot Number1273791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown